# SDR DL76L060629

- Difficulty date: August 4, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 64,432 hours, 9,853 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2 DURING LT ENGINE START.  REPLACED AND TESTED LT ENG STARTER MOTOR PER MM CKS OK.
